Patient :Sir I had sex with my girlfriend on13 march..her starting date of periods is 16 Feb now her next period date is 16 march but it get delayed she take a pill that day on 13 march and now whitish colure liquid come out sir plz help
Thanks for the query.
I understand your concern.
Little bit irregularity in periods can occur due to many causes.
As she took an emergency pill after the intercourse, the possibility of pregnancy is less and pill might have delayed the periods by altering the hormonal levels.
After taking pill, it could take around one week to ten days for the onset of withdrawal bleeding.
So, better to wait for one more week, possibly she may get periods by that time.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.